MathSciNet Relay Station
MathSciNet bibliographic data
MR432564 10H15 (12A75)
Johnsen, John On the distribution of irregular primes. J. Number Theory 8 (1976), no. 4, 434–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement